# SDR PNSA050602

- Difficulty date: June 7, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N665PA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- Aircraft time: 31,320 hours
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE HAD AUTO IGNITION EVENT DURING CRUISE IN CLOUDS ANTI-ICE SYSTEM WAS ON.  NO VISIBLE ICE NOTED BY CREW HOWEVER THERE WAS ICE FORECAST.  CREW REPORTED ONE IGNITION RELIT AND CONFIRMED IGNITION LIGHTS ON.  ALL OTHER PARAMETERS NORMAL.  CREW ELECTED TO RETURN TO ANC WHERE MAINTENANCE BORESCOPED COMPRESSOR AND CHECKED ENGINE ANTI-ICE SYSTEM.  EVERYTHING WAS FOUND NORMAL AND AIRCRAFT RELEASED FOR SERVICE.  NO OTHER PROBLEMS NOTED ON LATER FLIGHTS.
